Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how can I handle gut problems from Effexor?

Posted by JohnL on November 13, 1999, at 1:50:52

In reply to how can I handle gut problems from Effexor?, posted by molly on November 12, 1999, at 7:51:48

> I justed started Effexor after 7 years on Zoloft. Even though I'm only starting with 37.5 mg of slow release, my gut has exploded!!! burning, cramping, nausea, diarrhea.... bleh!!! How long will this last? Does it ever go away?!

I think it will take a couple or three weeks. However, in the meantime try some ginger. I've heard it is very good for upset stomach problems. Also, skipping a day might help. But I've heard others rave about how well ginger works for symptoms like yours.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:15071